Ask Me Help Desk

Ask Me Help Desk (http://www.askmehelpdesk.com/forum.php)
-   Medical Conditions & Diseases (http://www.askmehelpdesk.com/medical-conditions-diseases/)
-   -   High b12-vittamin and cold feet (http://www.askmehelpdesk.com/medical-conditions-diseases/high-b12-vittamin-cold-feet-454941.html)

  • Mar 6, 2010, 03:02 AM
    keinale
    high b12-vittamin and cold feet
    Hi, I am 63-years old lady from Finland. MY feet have been starting feel cold. Like the wind around them. Especially when I go to sleep. My values of the blood are OK, execp my b12-vitamin value is high. 689pmol/l. The levels are 140-490pmol/l. The docs said that high level doesn't mean anything. But why my feet feel so cold?
  • Mar 6, 2010, 07:45 AM
    tickle

    Vitamin B12 is used in the formulation of red blood cells (one of the functions) the other is your autoimmune system. However, only one of these may be the problem for your cold feet, and I am not saying B12 is the culprit.

    It sounds like a circulatory issue. Ask your doctor if a blood thinner, 8lmg aspirin is right for you. At 63 a woman is no longer old in the sense it was 30 years ago.

    On the minus side, a lot of people have cold feet and especially at night when laying down takes the circulation minimally away from the lower extremeties.

    Do you have any other health issues ?

    Ms tick
  • Mar 6, 2010, 08:47 AM
    keinale

    Yes, I have an arthoris in my knee. It came qiute suddenly. It is painful.I can drive by car, it hurts. But I can walk and make some exercises in my body building center. I have some medicine, pulver for this. I doesn't help yet. It is gradus 2, type arthrosis.
  • Mar 6, 2010, 09:29 AM
    tickle

    Arthritis isn't such a big concern if you know how to deal with it. I use an anti imflammatory but I don't know what you mean by 'pulver' .

    Edit: sorry, you do mean arthrosis, misunderstood thinking we had a language barrier here.

    Tick
  • Mar 6, 2010, 09:32 AM
    tickle

    Additional information for others reading this thread.

    Arthritis/Arthrosis

    Arthritis and arthrosis are very common connective tissue diseases. In arthritis, the problem is an inflammation of the bones, joints, and tendons. Chronic arthritis can lead to arthrosis, a degradation of cartilage in the joints. The cartilage can lose its elasticity, become rough and lose mass. This can result in the deformation of the cartilage. Both arthritis and arthrosis are very painful diseases, with all the typical symptoms of inflammation, including fever, reddening, and swelling. Joints may also become stiff.

    Tick
  • Mar 6, 2010, 10:10 AM
    keinale

    the pulver is glucosamin. They took x-ray and told , it is arthrosis
  • Mar 6, 2010, 11:54 AM
    tickle

    Yes, as you can see I posted the information on arthrosis/arthritis. I know glucosamine but usually take it as glucosamine/controidtin combination for joints and ligaments.

    I see you are being pretty well taken care.

    Tick
  • Mar 7, 2010, 03:13 AM
    keinale

    Thanks Tickle, and sorry my bad English.

  • All times are GMT -7. The time now is 06:50 AM.


    Copyright 2003 - 2014 - Askmehelpdesk.com